# SDR USAA991132

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 303-294.5
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK STRINGER SUPPORT BETWEEN STATION 303.3 - 294.5 HORIZONTAL SUPPORT.  INSTALLED NEW FABRICATED SUPPORT PER SRM 51-10-2.  (M)
